Shape-Preserving Properties of the Limit <i>q</I>-durrmeyer Operator
Loading...
Date
2024
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press inc Elsevier Science
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The present work aims to establish the shape-preserving properties of the limit q- Durrmeyer operator, D q for 0 < q < 1. It has been proved that the operator is monotonicity- and convexity-preserving. What is more, it maps a function m - convex along {q (j)}(infinity)(j =0) to a function m - convex along any sequence { xq( j )}(infinity)(j =0) , x is an element of (0, 1). (c) 2024 Elsevier Inc. All rights reserved.
Description
Keywords
q-Bernstein operator, q-Durrmeyer operator, q-differences, Shape-preserving property
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
539
Issue
1